# SDR ZJW201802270001

- Difficulty date: December 31, 2017
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N444CB
- Make and model: Gulstm 500B
- Aircraft serial: 500B111969
- Engine: Lyc TIO540*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Broken
- Location: Lt Eng Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FEATHERED DUE TO LOW OIL PRESSURE.  NUMBER 2 CYLINDER STUDS BROKEN.
